MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC MITRIS RESLIA MITRAL VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES LLC MITRIS RESLIA MITRAL VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11400M
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with a 25mm 11400m mitris valve in mitral position is under evaluation for a possible valve in valve procedure after an implant duration of 2 years, 8 months and 27 days due to mitral regurgitation.Tmvr has not been scheduled.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the subject device is not available for evaluation, as it remains implanted in the patient.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: a device history record (dhr) review was performed, and no relevant non-conformances were identified.Engineering evaluation summary: the subject device was not returned for evaluation as it remains implanted.Per doc-0249230, regurgitation is a common manifestation of bioprosthetic valve and valved conduit dysfunction.Common intraoperative factors that may cause or contribute to acute post-procedural regurgitation include device distortion; device interaction with patient anatomy or other devices; leaflet damage, suture looping/leaflet entrapment by native tissue, and incorrectly sized valve seated.Non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis may also cause or contribute to acute post-procedural regurgitation.Complaints reported with regurgitation as the primary complaint code are not typically attributed to manufacturing-related nonconformances.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.There is insufficient information available regarding patient or procedural factors known to cause or contribute to regurgitation.Therefore, a definitive root cause cannot be conclusively determined.
 
Event or Problem Description
It was reported and later learned that a patient with a 25mm 11400m mitris valve in the mitral position underwent a valve in valve procedure after an implant duration of 2 years, 10 months due to mitral regurgitation.Tmvr was completed with a 26mm 9755rsl transcatheter valve.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated sections: b2 - b5, g3, g6, h2, h6 (impact code, and type of investigation).

Brand Name
MITRIS RESLIA MITRAL VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2- office m2013
irvine, CA 92614
9492506615
MDR Report Key21918038
Report Number2015691-2025-03307
Device Sequence Number8714917
Product Code LWR
UDI-Device Identifier00690103205534
UDI-Public(01)00690103205534(17)240217(11)220217
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/17/2024
Device Model Number11400M
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer05/27/2025
05/14/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date05/30/2025
06/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Life Threatening; Hospitalization;
Patient Age73 YR
Patient SexFemale